BlogSex issuesED pills: FAQs

How to get rid of red face from Viagra

Written by Mojo, reviewed by Urologist Dr Ramesh Krishnan, and Psychosexual and Relationship Therapist Amanda Barge

A man and a woman are sitting on a sofa having a conversation.

These famous blue pills help some guys when they’re getting busy in the bedroom, but going bright red isn’t exactly a turn-on. 

We know that millions of men use Viagra to handle their erectile dysfunction (3 million in the USA in just 1 year to be specific).

So, we’re here to explain how to get great boners without the blushing. 

How to stop red face from Viagra 

Although not everyone who takes Viagra will go red in the face, there’s no way to guarantee avoiding or stopping red face (also known as facial flushing or redness) when you’re on medication for erectile dysfunction (ED).

However, if you want to reduce red face from Viagra you could try:

But the best way to avoid redness is to (drumroll, please) stop taking ED pills altogether. 

We know that it can be daunting to have pill-free sex if your erections aren’t as reliable as you’d like. But if you can’t stand having a red face, there may be other ED treatments for you. 

Mojo is here to help you achieve your sexual potential if your erection issues have a psychological element to them (which is pretty likely, Amanda tells us). 

“My experience as a psychosexual therapist has shown me that most men have a psychological component to their ED, regardless of whether the problem first started as a physical or a psychological issue.”

Amanda Barge, Psychosexual and Relationship Therapist

With expert insights, practical erection exercises, community support, and therapeutic courses, we’ve helped thousands of men get their erections back on track (without medication). 

Trust us on this one, the best sex of your life could be around the corner – no rosy cheeks necessary. Our trial is here if you feel like trying an alternative to the blue pills.

💔

Get natural erections without relying on pills

Mojo's app can help you find a pill-free, long-term fix without any side effects.

  • Pill-free
  • Recommended by leading sex therapists

100K

members in 36 countries

85%

overcoming ED helped in 2 weeks

Does Viagra cause red face?

If you’re here, you probably already know – yes, Viagra can cause your face to go red.

Viagra contains sildenafil, which is just one of many erectile dysfunction medications. It’s a PDE5 inhibitor, like Cialis (tadalafil), Stendra (avanafil), Levitra, and Staxyn (vardenafil). These medications are all part of the same group and they’re all used to help guys with ED. 

“Some men find PDE5 inhibitors like Viagra helpful – but, as with most medications, there can be multiple side effects.”

Dr Ramesh Krishnan, Urologist

When it comes to Viagra, a red face isn’t the only side effect. You might also experience: 

More serious side-effects of Viagra include:

If you’re looking for a treatment for erectile dysfunction with no physical side effects, Mojo can help.

Why does Viagra make my face red?

“PDE5 inhibitors are vasodilators (which means they relax your blood vessels). This increases blood flow around the body. The goal is to help blood flow more easily into the penis. But the blood vessels in your face can also relax and dilate, and this is why you might look red and flushed.”

Dr Ramesh Krishnan, Urologist

Boners and blushing are both the result of increased blood flow. So, the two can go hand-in-hand when it comes to ED pills.

Click here for a full explanation of how ED pills like Viagra work.

If you want to get it up without ED pills, Mojo’s trial is ready when you are.

💔

Get natural erections without relying on pills

Mojo's app can help you find a pill-free, long-term fix without any side effects.

  • Pill-free
  • Recommended by leading sex therapists

100K

members in 36 countries

85%

overcoming ED helped in 2 weeks

Solve erection issues for good

Sign up today to get a trial and test out our videos, meditations and podcasts.

Start your 7-day free trial

Join our online Community discussions

Have you tried ED pills? What kind of side effects did you experience?

Join discussion below
Start your 7-day free trial

Mojo aims to provide useful wellbeing resources to its users; however, you should not solely rely on opinions or advice available on the Website or given by the Community. Always seek advice from a qualified medical doctor or other healthcare professional before acting.